# SDR COMA0860021

- Difficulty date: January 2, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 9,867 hours, 8,517 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Part number: 1104SD100201
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5391 - RECEIVED FLAP FAIL MESSAGE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED RIGHT SIDE NR 2 FLAP FLEX DRIVE.  NO FURTHER DEFECTS.
